# SDR SWAA071577

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 10,560 hours, 5,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS SECTION OUT OF RECEPTACLE AT FWD END.  REINSTALLED EEPLS PER MM.
